# SDR COMA9560602

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1005
- Condition: Defective
- Location: Lt/Rt Flaps
- Part time: 3,901 hours
- Component: 855D1005
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 30 DEGREES.  REPLACED HE LT AND RT FLAP BRAKE AND POSITION SENSOR.
